zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global asymptotic stability of a higher order rational difference equation. (English) Zbl 1121.39008
The authors consider the following nonlinear difference equation $$x_{n+1}= {f(x_{n-r_1},\dots, x_{n-r_k}) g(x_{n-m_1},\dots, x_{n-m_l})+ 1\over f(x_{n-r_1},\dots, x_{n-r_k})+ g(x_{n-m_1},\dots x_{n-m_l})},\quad n= 0,1,\dots,$$ where $f\in C(\bbfR^k_+, \bbfR_+)$, $g\in C(\bbfR^l_+, \bbfR_+)$ with $k,l\in \{1,2,\dots\}$, $0\le r_k\le\cdots\le r_k$ and $0\le m_1\le\cdots\le m_l$, and the initial values are positive real numbers. The main result of this note gives sufficient conditions under which the unique equilibrium $x= 1$ of the above equation is globally asymptotically stable.

MSC:
39A11Stability of difference equations (MSC2000)
39A20Generalized difference equations
WorldCat.org
Full Text: DOI
References:
[1] Ei-Owaidy, H. M.; Ahmed, A. M.; Mousa, M. S.: On the recursive sequences xn+1= - $\alpha $xn - $1\beta \pm $xn. Appl. math. Comput. 145, 747-753 (2003) · Zbl 1034.39004
[2] Cinar, C.: On the positive solutions of the difference equation xn+1=axn - 11+bxnxn - 1. Appl. math. Comput. 156, 587-590 (2004)
[3] Ladas, G.: Open problems and conjectures. J. difference equ. Appl. 4, 497-499 (1998)
[4] Nesemann, T.: Positive nonlinear difference equations: some results and applications. Nonlinear anal. 47, 4707-4717 (2001) · Zbl 1042.39510
[5] Papaschinopoulos, G.; Schinas, C. J.: Global asymptotic stability and oscillation of a family of difference equations. J. math. Anal. appl. 294, 614-620 (2004) · Zbl 1055.39017
[6] Li, X.: Global asymptotic stability in a rational equation. J. difference equ. Appl. 9, 833-839 (2003) · Zbl 1055.39014
[7] Li, X.: Global behavior for a fourth-order rational difference equation. J. math. Anal. appl. 312, 555-563 (2005) · Zbl 1083.39007
[8] Li, X.: Qualitative properties for a fourth-order rational difference equation. J. math. Anal. appl. 311, 103-111 (2005) · Zbl 1082.39004
[9] Berenhaut, K. S.; Stevic, S.: The global attractivity of a higher order rational difference equation. J. math. Anal. appl. 326, No. 2, 940-944 (2007) · Zbl 1112.39002